MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS T3; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number T3
Medical Device Problem Codes Incorrect Measurement (1383); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
1.There was an allegation of questionable elecsys t3 results for approximately 60 samples from the cobas e 801 analytical unit.2.Patient age range: asku 3.Patient weight range: asku 4.Patient sex breakdown: asku 5.Patient race breakdown: asku 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.3.Device returned to manufacturer? no 4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Additional Manufacturer Narrative
1.Summary of investigation results: the investigation determined that the event was due to a handling/storage issue of the reagent pack by the customer, as the reagent pack had been frozen.The customer did not perform qc on the reagent pack in question prior to use.Good laboratory practice precludes running and/or reporting patient results when quality control has not been performed.A general reagent problem was excluded.2.Summary of follow-up/corrective actions taken: there were no follow-up/corrective actions taken.

Brand Name
ELECSYS T3
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21925105
Report Number1823260-2025-01318
Device Sequence Number12943684
Product Code CDP
UDI-Device Identifier07613336171653
UDI-Public07613336171653
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberT3
Device Catalogue Number09007733190
Device Lot Number77885402
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown